# SDR SWAA2014022525527

- Difficulty date: February 16, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 21,242 hours, 12,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SHIELD CORRODED BETWEEN BS 767 TO BS 787, RBL 21.  REPAIRED SHIELD IAW SRM & DRAWING.
